# SDR FDEA201605201696

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: S4929252
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, ROLLER TRAY HAS CORROSION ON A LT FLOOR SUPPORT TANG, BETWEEN STATION 755 - 808 AT BL 0.  REMOVED CORRODED ROLLER TRAY AND REPLACED WITH NEW ROLLER TRAY.
